Advanced Search
Article Contents
Article Contents

A directional uniformity of periodic point distribution and mixing

Abstract / Introduction Related Papers Cited by
  • For mixing $\mathbb Z^d$-actions generated by commuting automorphisms of a compact abelian group, we investigate the directional uniformity of the rate of periodic point distribution and mixing. When each of these automorphisms has finite entropy, it is shown that directional mixing and directional convergence of the uniform measure supported on periodic points to Haar measure occurs at a uniform rate independent of the direction.
    Mathematics Subject Classification: Primary: 37C25, 37C40, 37C35.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Baker, Linear forms in the logarithms of algebraic numbers. IV, Mathematika, 15 (1968), 204-216.doi: 10.1112/S0025579300002588.


    R. Bowen, "Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms," Lecture Notes in Mathematics, 470, Springer-Verlag, Berlin, 1975.


    M. Boyle and D. Lind, Expansive subdynamics, Trans. Amer. Math. Soc., 349 (1997), 55-102.doi: 10.1090/S0002-9947-97-01634-6.


    M. Einsiedler, M. Kapranov and D. Lind, Non-Archimedean amoebas and tropical varieties, J. Reine Angew. Math., 601 (2006), 139-157.doi: 10.1515/CRELLE.2006.097.


    M. Einsiedler and D. Lind, Algebraic $\mathbb Z^d$-actions of entropy rank one, Trans. Amer. Math. Soc., 356 (2004), 1799-1831.doi: 10.1090/S0002-9947-04-03554-8.


    M. Einsiedler, D. Lind, R. Miles and T. Ward, Expansive subdynamics for algebraic $\mathbb Z^d$-actions, Ergodic Theory Dynam. Systems, 21 (2001), 1695-1729.doi: 10.1017/S014338570100181X.


    Bruce Kitchens and K. Schmidt, Automorphisms of compact groups, Ergodic Theory Dynam. Systems, 9 (1989), 691-735.


    F. Ledrappier, Un champ markovien peut être d'entropie nulle et mélangeant, C. R. Acad. Sci. Paris Sér. A-B, 287 (1978), A561-A563.


    D. A. Lind, Dynamical properties of quasihyperbolic toral automorphisms, Ergodic Theory Dynamical Systems, 2 (1982), 49-68.doi: 10.1017/S0143385700009573.


    R. Miles, Zeta functions for elements of entropy rank-one actions, Ergodic Theory Dynam. Systems, 27 (2007), 567-582.doi: 10.1017/S0143385706000794.


    R. Miles and T. Ward, Periodic point data detects subdynamics in entropy rank one, Ergodic Theory Dynam. Systems, 26 (2006), 1913-1930.doi: 10.1017/S014338570600054X.


    R. Miles and T. Ward, Uniform periodic point growth in entropy rank one, Proc. Amer. Math. Soc., 136 (2008), 359-365.doi: 10.1090/S0002-9939-07-09018-1.


    K. Schmidt, "Dynamical Systems of Algebraic Origin," Progress in Mathematics, 128 Birkhäuser Verlag, Basel, 1995.


    T. Ward, The Bernoulli property for expansive $\mathbb Z$2 actions on compact groups, Israel J. Math., 79 (1992), 225-249.doi: 10.1007/BF02808217.


    K. R. Yu, Linear forms in p-adic logarithms. II, Compositio Math., 74 (1990), 15-113.

  • 加载中

Article Metrics

HTML views() PDF downloads(91) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint